# SDR YENA20130212041

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 3572
- Aircraft time: 18,363 hours, 6,345 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

FLT NR 28 TPA-JFK, CREW DECLARED EMERGENCY DUE TO GREEN HYDRAULIC FLUID LOST IN FLIGHT.  DEACTIVATED GREEN HYD PUMP PER QRH.  REMOVED AND REPLACED LEFT MLG DOOR ACTUATOR RETURN FLEX LINE IAW AMM 20-21-12.  LEAK CHECK GOOD PER 32-31-35-01.  SERVICED GREEN SYS HYD IAW AMM 12-12-29.
